# SDR ASAA0410650

- Difficulty date: November 30, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 694147301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING D-CHECK, REJECTION INTERCOSTAL IS STILL CRACKED, FORWARD CARGO BAY INTERCOSTAL IS CRACKED.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL.  (M)
